# SDR DL72W011716

- Difficulty date: October 24, 2001
- Submitted: November 29, 2001
- Operation: Air carrier
- Aircraft: N294WA
- Make and model: Boeing 727247
- Aircraft serial: 22112
- Aircraft time: 63,677 hours, 43,167 cycles
- System (JASC): 5500 · Empennage Structure
- Part: Elevator
- Part number: 6572784
- Condition: Cracked
- Location: Tail
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1/4" CRACK AT RIVET UPPER SKIN OF R/H ELEVATOR APPROX. 14"  FWD OF TAB CENTER HINGE.                                    REPAIRED PER DRD 55-20-3D,AND RESTENCILED ELEVATOR
